# SDR DALA2016030701746

- Difficulty date: March 3, 2016
- Submitted: March 7, 2016
- Operation: Air carrier
- Aircraft: N302DQ
- Make and model: Boeing 737732
- Aircraft serial: 29648
- Aircraft time: 24,375 hours, 9,550 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND AREA OF THE GROUND POWER RECEPTACLE SURROUND DOUBLER WAS CRACKED JUST BELOW THE LOWER HIGE LOCATION.  MAINTENANCE REPAIRED IAW 534599-14.
